# SDR USAASB97165

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465115
- Condition: Failed
- Location: Nr 6 Le Slat
- Part time: 37,458 hours
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PHL - FL 297 - DURING CLIMB-OUT OF PHL, THE NR 6 SLAT FAILED TO RETRACT FROM THE EXTEND POSITION.  RECYCLED SLAT TO FULL EXTEND BUT SLAT GOT STUCK AT EXTEND AGAIN.  CAPTAIN ELECTED TO RETURN TO FIELD AT PHL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 6 OUTBOARD RIGHT SLAT ACTUATOR PER MM 27-81-41.  OPERATIONAL CHECK GOOD.  (M)
